# SDR CA150828006

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,268 hours
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18117AA
- Condition: Malfunctioned
- Location: Roll
- Part time: 5,473 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT WHEN THE CREW DISENGAGED THE AUTO PILOT - THE CONTROL COLUMN FELT VERY HEAVY IN ALL FOUR DIRECTIONS.  AFTER LANDING WITHOUT INCIDENT, TROUBLESHOOTING REVEALED AUTOPILOT ROLL ACTUATOR AT FAULT (NOT DISCONNECTING). NO EMERGENCY WAS DECLARED. ROLL ACTUATOR REPLACED. NO OTHER FAULTS FOUND.
